Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 39-44
http://dx.doi.org/10.1155/S0161171290000059

A decomposition into homeomorphic handlebodies with naturally equivalent involutions

Department of Mathematical Sciences, Ball State University, Muncie 47306, IN, USA

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roger B. Nelson, “A decomposition into homeomorphic handlebodies with naturally equivalent involutions,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 39-44, 1990. doi:10.1155/S0161171290000059